Existence theorems for ordinary problems of the calculus of variations (part II)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 3 (1934) no. 3-4, p. 287-315
@article{ASNSP_1934_2_3_3-4_287_0,
     author = {McShane, Edward James},
     title = {Existence theorems for ordinary problems of the calculus of variations (part II)},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 3},
     number = {3-4},
     year = {1934},
     pages = {287-315},
     zbl = {0010.06801},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1934_2_3_3-4_287_0}
}
McShane, Edward James. Existence theorems for ordinary problems of the calculus of variations (part II). Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 3 (1934) no. 3-4, pp. 287-315. http://www.numdam.org/item/ASNSP_1934_2_3_3-4_287_0/